# SDR FDEA201806191543

- Difficulty date: June 19, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 15,450 hours, 8,610 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON FWD MOUNT INBD AFT BOLT HOLE HAS CORROSION. REAMED HOLE ON NR 1 PYLON AFT INBD MOUNT BOLT TO .997 IAW SRM 54-51-81. INSTALLED BUSHING IAW SRM 54-51-81.
